| Catalog Number |
101025 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an external blood leak was observed from the venous connection port of the patient line of a gambro cartridge set.The venous line thread did not tighten properly.The volume of blood loss was approximately 10ml.The blood was returned to the patient and the lines were replaced to continue treatment.There was no report of medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h4, h6, h11.H11: the actual device was not available; however, photographs of the sample were provided for evaluation.Visual inspection of the photos did not identify any abnormalities that could have contributed to the reported condition.Three (3) retention samples were also evaluated, and no issues were noted.The retention samples were within specification.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the condition was not determined as no further or actual sample testing could be performed.Should additional relevant information become available, a supplemental report will be submitted.